# SDR DL72S990180

- Difficulty date: January 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N494DA
- Make and model: Boeing 727232
- Aircraft serial: 21074
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655457463
- Condition: Cracked
- Location: Bs 681-740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LFEC INSPECTION OF THE STRINGER 4R LAP SPLICE ALONG THE PANEL LENGTH FROM FS 681 TO 740 INDICATED POTENTIAL CRACKS IN THE LOWER SKIN.  HFEC INTERNAL INSPECTION CONFIRMED 31      CRACKED FASTENER HOLES ALONG THE LOWER FASTENER ROW OF THE LOWER SKIN PANEL.  THE SKIN LAP SPLICE WAS CUT OUT ALONG THE ENTIRE LENGTH OF THE SKIN PANELS.  THE CUT SPLICE WAS       REPAIRED WITH AND EXTERNAL ALUMINUM DOUBLER PER ER/A 366515.
